# SDR DALA2023050803587

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 14,302 hours, 1,659 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 SMOKE CAB REST, SMOKE AT GATE APU SHUTDOWN SMOKE SMELLED IN COCKPIT AND CREW REST. CORRECTIVE ACTION: APU SHUT DOWN DUE TO FUEL SUPPLY. SMOKE NO GO ODI PROC C/W. BLEED APU FUEL SUPPLY. OPS CHECK OK. NO SMOKE IN CAB NOTED REST OF VENT LANE CONTROLLER. OPS CHECK OF VENT LANE. (4734708)
